Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 365, Number 7

All articles in this issue are freely accessible.

Inequalities between the Chern numbers of a singular fiber in a family of algebraic curves
Jun Lu and Sheng-Li Tan.
Trans. Amer. Math. Soc. 365 (2013), 3373-3396
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On triviality of the Euler class group of a deleted neighbourhood of a smooth local scheme
Mrinal Kanti Das.
Trans. Amer. Math. Soc. 365 (2013), 3397-3411
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On quandle homology groups of Alexander quandles of prime order
Takefumi Nosaka.
Trans. Amer. Math. Soc. 365 (2013), 3413-3436
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Large deviation estimates for some nonlocal equations. General bounds and applications
Cristina Brändle and Emmanuel Chasseigne.
Trans. Amer. Math. Soc. 365 (2013), 3437-3476
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniform estimates for the local restriction of the Fourier transform to curves
Spyridon Dendrinos and Detlef Müller.
Trans. Amer. Math. Soc. 365 (2013), 3477-3492
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Gaussian subordination for the Beurling-Selberg extremal problem
Emanuel Carneiro, Friedrich Littmann and Jeffrey D. Vaaler.
Trans. Amer. Math. Soc. 365 (2013), 3493-3534
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Maximal exponents of polyhedral cones (III)
Raphael Loewy, Micha A. Perles and Bit-Shun Tam.
Trans. Amer. Math. Soc. 365 (2013), 3535-3573
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Randomness for non-computable measures
Adam R. Day and Joseph S. Miller.
Trans. Amer. Math. Soc. 365 (2013), 3575-3591
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Path connected components in weighted composition operators on $h^\infty$ and $H^\infty$ with the operator norm
Kei Ji Izuchi, Yuko Izuchi and Shûichi Ohno.
Trans. Amer. Math. Soc. 365 (2013), 3593-3612
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Kumjian-Pask algebras of higher-rank graphs
Gonzalo Aranda Pino, John Clark, Astrid an Huef and Iain Raeburn.
Trans. Amer. Math. Soc. 365 (2013), 3613-3641
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Closed orbits and uniform $S$-instability in geometric invariant theory
Michael Bate, Benjamin Martin, Gerhard Röhrle and Rudolf Tange.
Trans. Amer. Math. Soc. 365 (2013), 3643-3673
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Homological stability for oriented configuration spaces
Martin Palmer.
Trans. Amer. Math. Soc. 365 (2013), 3675-3711
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the law of the iterated logarithm for the discrepancy of lacunary sequences II
Christoph Aistleitner.
Trans. Amer. Math. Soc. 365 (2013), 3713-3728
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Cohomological uniqueness, Massey products and the modular isomorphism problem for $2$-groups of maximal nilpotency class
Albert Ruiz and Antonio Viruel.
Trans. Amer. Math. Soc. 365 (2013), 3729-3751
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the smoothness of centralizers in reductive groups
Sebastian Herpel.
Trans. Amer. Math. Soc. 365 (2013), 3753-3774
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Minimal surface systems, maximal surface systems and special Lagrangian equations
Hojoo Lee.
Trans. Amer. Math. Soc. 365 (2013), 3775-3797
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Existence of solutions and separation from singularities for a class of fourth order degenerate parabolic equations
Giulio Schimperna and Sergey Zelik.
Trans. Amer. Math. Soc. 365 (2013), 3799-3829
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Spectral structure of digit sets of self-similar tiles on ${\mathbb R}^1$
Chun-Kit Lai, Ka-Sing Lau and Hui Rao.
Trans. Amer. Math. Soc. 365 (2013), 3831-3850
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Remarks on Lagrangian intersections in toric manifolds
Miguel Abreu and Leonardo Macarini.
Trans. Amer. Math. Soc. 365 (2013), 3851-3875
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Polish topometric groups
Itaï Ben Yaacov, Alexander Berenstein and Julien Melleray.
Trans. Amer. Math. Soc. 365 (2013), 3877-3897
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the composition series of the standard Whittaker $(\mathfrak {g},K)$-modules
Kenji Taniguchi.
Trans. Amer. Math. Soc. 365 (2013), 3899-3922
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Uniqueness results for one-dimensional Schrödinger operators with purely discrete spectra
Jonathan Eckhardt and Gerald Teschl.
Trans. Amer. Math. Soc. 365 (2013), 3923-3942
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions